InternationaleJournals

 

ON DEGREE OF APPROXIMATION BY PRODUCT MEANS  OF FOURIER SERIES

1B. P. Padhy, 2S. K. Buxi and 3M. Misra

1Department of Mathematics, Roland Institute of Technology, Berhampur, Odisha, Email: iraady@gmail.com

2Depatment of Mathematics, Chikiti Mahavidyalaya, Chikiti, Odisha

3N.C.College (Autonomous),  Jajpur, Odisha, Email:  Mahendramisra@gmail.com

 

ABSTRACT                                                                 

In this paper a theorem on degree of Approximation of a function    by product summability    of Fourier series associated with ƒ.

Keywords: Degree of Approximation,  class of function, ( E, q)   mean,   mean,  product mean, Fourier series, Lebesgue integral.

2010-Mathematics subject classification: 42B05, 42B08.

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 1, Pages:  213 - 220